RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 1, Pages 45–50 (Mi mz6650)  

The normalizer condition

S. N. Chernikov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Abstract: It is proved that a torsion-free group $\mathfrak G$, in which every infinite proper subgroup is distinct from its normalizer satisfies the normalizer condition, i.e., every proper subgroup is distinct from its normalizer.

Full text: PDF file (556 kB)

English version:
Mathematical Notes, 1968, 3:1, 28–30

Bibliographic databases:

UDC: 512.4
Received: 12.09.1967

Citation: S. N. Chernikov, “The normalizer condition”, Mat. Zametki, 3:1 (1968), 45–50; Math. Notes, 3:1 (1968), 28–30

Citation in format AMSBIB
\Bibitem{Che68}
\by S.~N.~Chernikov
\paper The normalizer condition
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 1
\pages 45--50
\mathnet{http://mi.mathnet.ru/mz6650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224688}
\zmath{https://zbmath.org/?q=an:0186.32004}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 1
\pages 28--30
\crossref{https://doi.org/10.1007/BF01386961}


Linking options:
  • http://mi.mathnet.ru/eng/mz6650
  • http://mi.mathnet.ru/eng/mz/v3/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020